کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4631826 | 1340629 | 2010 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
A note on positive non-constant steady-state solutions to a reaction–diffusion model
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In the present paper, we investigate a reaction–diffusion system with feedback effect subject to the homogeneous Neumann boundary condition and study the positive steady-state solutions. We establish a priori estimates for positive steady-state solutions and derive some results for non-existence of positive non-constant steady-state solutions. Our analysis complements the existing results on this model.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 217, Issue 8, 15 December 2010, Pages 4234–4238
Journal: Applied Mathematics and Computation - Volume 217, Issue 8, 15 December 2010, Pages 4234–4238
نویسندگان
Wei Dong, Zhongli Wei, Changci Pang,